Statistical Methods and Applications, ( ISI ), Volume (23), No (4), Year (2014-7) , Pages (1-26)

Title : ( On a new absolutely continuous bivariate generalized exponential distribution )

Authors: Seyed Mohsen Mirhosseini Abrandabadi , Mohammad Amini , D. Kundu , A. Dolati ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote


In this paper we studied a three-parameter absolutely continuous bivariate distribution whose marginals are generalized exponential distributions. The proposed three-parameter bivariate distribution can be used quite effectively as an alternative to the Block and Basu bivariate exponential distribution. The joint probability den- sity function, the joint cumulative distribution function and its associated copula have simple forms. We derive different properties of this new distribution. The maximum likelihood estimators of the unknown parameters can be obtained by solving simul-taneously three non-linear equations. We propose to use EM algorithm to compute the maximum likelihood estimators, which can be implemented quite conveniently. One data set has been analyzed for illustrative purposes. Finally we propose some generalization of the proposed model


, Generalized exponential, Bivariate exponential distribution, Dependence, Measure of association, EM algorithm
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

author = {Mirhosseini Abrandabadi, Seyed Mohsen and Amini, Mohammad and D. Kundu and A. Dolati},
title = {On a new absolutely continuous bivariate generalized exponential distribution},
journal = {Statistical Methods and Applications},
year = {2014},
volume = {23},
number = {4},
month = {July},
issn = {1618-2510},
pages = {1--26},
numpages = {25},
keywords = {Generalized exponential; Bivariate exponential distribution; Dependence; Measure of association; EM algorithm},


%0 Journal Article
%T On a new absolutely continuous bivariate generalized exponential distribution
%A Mirhosseini Abrandabadi, Seyed Mohsen
%A Amini, Mohammad
%A D. Kundu
%A A. Dolati
%J Statistical Methods and Applications
%@ 1618-2510
%D 2014